# SDR DALA2025082906394

- Difficulty date: August 20, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 85,984 hours, 32,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L EMER EXIT LIGHT FULLY DETACHED FROM WALL.   INSTALLED LENS AT THE EMERGENCY EXIT SIGN AT LOC 2L REF B757 AMM 33-51. (7776988)
